Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

waxed cheeks, bruised, becomes red on sun exposure, took cream, not worked. How to get cured?

i waxed my cheeks 3 weeks ago and i still have red bruise on my right cheek.. when i am exposed to sun it becomes red. i go to doctors espesialized in skin and gave me a cream but it made the bruize more worse.. i got back to the doctor and he said that i need to wait until it goes... i am convinced that the doctor can't help because he doesn't know ... but i am sure there is a cure
Asked On : Mon, 15 Apr 2013
Answers:  2 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Allergist and Immunologist 's  Response
waxing can cause this
i advise you to fexofenadine 120 mg od for 3 week
apply clindac gel mixed with mometasone bd
calamine lotion afternoon
no oily application
avoid oily food
take warm water 3 glasses in morning
it will take 2 week to subside with this
Answered: Mon, 15 Apr 2013
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

The active component or one of the several additives are responsible for this...
One of them has also photo-sensitivity...

The doctor sounds right! - Pressure in applying that allows it to go deep - to the dermis and beyond! / hence the delay - until the substance is eliminated from the system. The outer skin is being constantly shed / until the new one takes over the problem will continue...
Cure is sure, but takes its own sweet time...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor